논문KCI 등재
Inequalities for quantum $f$-divergence of convex functions and matrices
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Some inequalities for quantum $f$-divergence of matrices are obtained. It is shown that for normalised convex functions it is nonnegative. Some upper bounds for quantum $f$-divergence in terms of variational and $\chi ^{2}$-distance are provided. Applications for some classes of divergence measures such as Umegaki and Tsallis relative entropies are also given.
Abstract
Some inequalities for quantum $f$-divergence of matrices are obtained. It is shown that for normalised convex functions it is nonnegative. Some upper bounds for quantum $f$-divergence in terms of variational and $\chi ^{2}$-distance are provided. Applications for some classes of divergence measures such as Umegaki and Tsallis relative entropies are also given.
참고문헌 (26)
- P. Cerone, "Approximation of the integral mean divergence and f-divergence via mean results", Math. Comput. Modelling, 42(1-2), pp.207~219 (2005)[DOI]
- P. Cerone, "Bounds on extended f-divergences for a variety of classes", Kybernetika (Prague), 40(6), pp.745~756 (2004)
- I. Csiszar, "Eine informationstheoretische Ungleichung und ihre Anwendung auf den Beweis der Ergodizitat von Markoffschen Ketten", (German) Magyar Tud. Akad. Mat. Kutato Int. Kozl., 8, pp.85~108 (1963)
- S. S. Dragomir, "Bounds for the normalized Jensen functional", Bull. Austral. Math. Soc., 74(3), pp.471~476 (2006)[DOI]
- S. S. Dragomir, "Some inequalities for (m, M)-convex mappings and applications for the Csiszar <TEX>$\Phi$<", TEX>-divergence in information theory, 2001, pp.33, 35~50
- S. S. Dragomir, "Some inequalities for two Csiszar divergences and applications", Mat. Bilten., 25, pp.73~90 (2001)
- S. S. Dragomir, "An upper bound for the Csiszar f-divergence in terms of the variational distance and applications", Panamer. Math. J., 12(4), pp.43~54 (2002)
- S. S. Dragomir, "Upper and lower bounds for Csiszar f-divergence in terms of Hellinger discrimination and applications", Nonlinear Anal. Forum, 7(1), pp.1~13 (2002)
- S. S. Dragomir, "Bounds for f-divergences under likelihood ratio constraints", Appl. Math., 48(3), pp.205~223 (2003)[DOI]
- S. S. Dragomir, "New inequalities for Csiszar divergence and applications", Acta Math. Vietnam., 28(2), pp.123~134 (2003)
- S. S. Dragomir, "A generalized f-divergence for probability vectors and applications", Panamer. Math. J., 13(4), pp.61~69 (2003)
- S. S. Dragomir, "Some inequalities for the Csiszar <TEX>$\varphi$<", TEX>-divergence when <TEX>$\varphi$<, Ital. J. Pure Appl. Math., pp.2004, 15[DOI]
- S. S. Dragomir, "A converse inequality for the Csiszar <TEX>$\Phi$<", TEX>-divergence, 2004, pp.20(1), 35~53
- S. S. Dragomir, "Some general divergence measures for probability distributions", Acta Math. Hungar., 109(4), pp.331~345 (2005)[DOI]
- S. S. Dragomir, "A refinement of Jensen's inequality with applications for f-divergence measures", Taiwanese J. Math., 14(1), pp.153~164 (2010)[DOI]
- S. S. Dragomir, "A generalization of f-divergence measure to convex functions defined on linear spaces", Commun. Math. Anal., 15(2), pp.1~14 (2013)
- F. Hiai, "From quasi-entropy to various quantum information quantities", Publ. Res. Inst. Math. Sci., 48(3), pp.525~542 (2012)[DOI]
- F. Hiai, "Quantum f-divergences and error correction", Rev. Math. Phys., 23(7), pp.691~747 (2011)[DOI]
- P. Kafka, "On powers of f-divergence defining a distance", Studia Sci. Math. Hungar., 26, pp.415~422 (1991)
- F. Liese, "Convex Statistical Distances, Band 95" (1987), Teubuer - Texte zur Mathematik
- F. Osterreicher, "A new class of metric divergences on probability spaces and its applicability in statistics", Ann. Inst. Statist. Math., 55(3), pp.639~653 (2003)[DOI]
- D. Petz, "Quasi-entropies for states of a von Neumann algebra", Publ. RIMS. Kyoto Univ., 21, pp.781~800 (1985)
- D. Petz, "Quasi-entropies for finite quantum systems", Rep. Math. Phys., 23, pp.57~65 (1986)[DOI]
- D. Petz, "From quasi-entropy", Ann. Univ. Sci. Budapest. Eotvos Sect. Math., 55, pp.81~92 (2012)
- D. Petz, "From f-divergence to quantum quasi-entropies and their use", Entropy, 12(3), pp.304~325 (2010)[DOI]
- M. B. Ruskai, "Inequalities for traces on von Neumann algebras", Commun. Math. Phys., 26, pp.280~289 (1972)[DOI]
관련 논문AI추천
On Estimates for Fractional Tsallis Relative Operator EntropyAzizollah Babakhani, Behare Hosseini, Ismail Nikoufar경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2024 · 제64권 제4호Inequalities of operator valued quantum skew information이미라, 최병진대한수학회 · 대한수학회보2021 · 제58권 제1호Some trace inequalities for convex functions of selfadjoint operators in Hilbert spacesSilvestru Sever Dragomir강원경기수학회 · 한국수학논문집2016 · 제24권 제2호On numerical range and numerical radius of convex function operatorsAbdelouahab Mansour, Khaoula Zaiz강원경기수학회 · 한국수학논문집2019 · 제27권 제4호Improvement of Jensen's Inequality in terms of G^ateaux Derivatives for Convex Functions in Linear Spaces with ApplicationsJosip Pecaric, Muhammad Adil Khan, Sadia Khalid경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2012 · 제52권 제4호SOME INEQUALITIES FOR THE WEIGHTED CHAOTICALLY GEOMETRIC MEANSilvestru Sever Dragomir한국수학교육학회 · 이론수학과 교직수학2019 · 제26권 제3호
이 간행물의 다른 논문 (11건)
Fuzzy homomorphism theorems on groupsGezahagne Mulat Addispp. 373-385Shifting and modulation for the convolution product of functionals in a generalized Fresnel class김병수, 박연희pp. 387-403Growth analysis of composite entire functions from the view point of relative $(p,q)$-th orderTanmay Biswaspp. 405-424Surfaces generated via the evolution of spherical image of a space curveTaha Youssef Shaker, R. A. Hussien, M. A. Soliman, Nassar H.Abdel-Allpp. 425-437Derived crossed modulesTunçar Şahanpp. 439-458
